# SDR ASOA201001484

- Difficulty date: September 15, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,671 hours, 26,768 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDE SILL CORROSION AT FS 578.00 EXCEEDED ALLOWABLE BLENDING LIMITS 1.0" WIDE, 1.1" LONG, .040 DEEP AROUND NUTPLATE HOLE.  C/W STEPS 1, 2, 4, 5 AND 6 OF REO 601R-53-00-383.  C/W  REO 601R-53-00-383A. PERFORMED EDDY CURRENT OF RT CABIN FLOOR SIDE SILL.  REPAIRED AREA AND CUTOUT STEPS 3 AND 7 IAW NDTM 51-20-06, NO INDICATIONS NOTED AT THIS TIME.  REQ'S STEP NR 8 OF REO 601R-53-00-383A.  FABRICATED DOUBLER AND FILLER IAW REO 601R-53-00-383, STEP 8A & B.  FITTED AND DRILLED DOUBLER AND FILLER IAW REO 601R-53-00-383, STEP 12.  DOUBLER AND FILLER REQ'S FINISH CODE AND INSTALL IAW REO 601R-53-00-383, STEPS 10 & 11, 13-16.  C/W STEPS 10 & 11 & STEPS 13-16 OF REO 601R-53-00-383.   ASA ECTC REQ'D.  CONTINUED ON MWC 8719631/620.  TOUCHED UP THE EDGES OF THE CUT LINES IAW REO 601R-53-00-383 STEP 9.
